# SDR AN0R2018130002

- Difficulty date: November 8, 2017
- Submitted: January 30, 2018
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 29001542
- Condition: Debonded
- Location: Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DEBONDING EXIST COMMON TO THE C DUCT BONDED ASSEMBLY, FWD AND AFT PERF SKIN AND AFT OTBD AND FWD INBD BIFURCATION OUTER SKIN. THE FWD, MID AND AFT CENTER INNER SKINS ARE ALSO DAMAGED.
